# SDR QXEA2021123000572

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,116 hours, 31,499 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: FE281002
- Part serial: FR0294
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

FLAP POWER CATION ON APPROACH. WENT MISSED APPROACH AND DECLARED EMERGENCY.  RAN THE CHECKLIST AND LANDED FLAP ZERO. REMOVED FROM SERVICE. INTERROGATED CDS FOUND FAULT ARMING SWITCH ON FLAP PAGE.C\W Q400 FIM 27-50-00-810-805 STEP (4)(A)(1).R+R THE FLAP CONTROL MODULE IAW Q400 AMM 27-51-06-000/400-801.PERFORMED OPS TEST OF WING FLAPS PER Q400 AMM 27-50-00710801.FLAP POWER CAUTION DID NOT COME BACK ON.ALL OPS TEST PASS.NO FURTHER DEFECTS NOTED.
